# SDR 29GA2014010635121

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 31,118 hours, 34,869 cycles
- System (JASC): 3150 · Central Warning
- Part: Electronic Unit
- Part number: 006WS00
- Condition: Loose
- Location: Warning System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN BUSS AND RT ESSENTIAL BUSS LIGHT ILLUMINATED AND ASSOCIATED CIRCUIT BREAKERS TRIPPED.   F/A REPORTED ELECTRICAL ODOR IN AFT CABIN.  RERACKED WARNING ELECTRONIC UNIT PERFORMED FULL ELECTRICAL LOAD, OPS CHECKED GOOD.
